# SDR UALA2011090104711

- Difficulty date: August 31, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,681 hours, 15,263 cycles
- Engine: Pwa PW2037
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pressure Switch
- Condition: Faulty
- Location: Lt Hyd Pump
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN PUMP (EDP) - HYDRAULIC LOW PRESS LIGHT DID NOT ILLUMINATE BUT EICAS MESSAGE ' HYD ENG PUMP' DID DISPLAY WITH ENGINE NOT RUNNING-LEFT SYSTEM.  LEFT LOW PRESS LIGHT INOPERATIVE. PER CREW SHOULD READ LEFT ELECTRIC HYDRAULIC PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATE WITH ENGINE NOT RUNNING. PER CREW SHOULD READ, LEFT ELECTRIC HYDRAULIC PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATE WITH ENGINE NOT RUNNING. EICAS DISPLAYED. REPLACED PRESSURE SWITCH, OP CK GOOD.
